Indefinite Kähler Manifolds.
Mathematische Annalen, Tome 261 (1982), pp. 55-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
indefinite Kählerian metrics, curvature tensor, constant holomorphic sectional curvature
@article{MAN_1982__261_182865,
author = {Manuel Barros and Alfonso Romero},
title = {Indefinite {K\"ahler} {Manifolds.}},
journal = {Mathematische Annalen},
pages = {55--62},
year = {1982},
volume = {261},
zbl = {0476.53013},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__261_182865/}
}
Manuel Barros; Alfonso Romero. Indefinite Kähler Manifolds.. Mathematische Annalen, Tome 261 (1982), pp. 55-62. http://geodesic.mathdoc.fr/item/MAN_1982__261_182865/